# SDR AU970447

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20207T901
- Condition: Cracked
- Location: Wing Spar Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING LOWER SPAR CAP CRACKED THROUGH SPLICE HOLE - CRACK LENGTH APPROXIMATELY 31.75MM (1.25IN) - FOUND DURING MAGNETIC PARTICLE INSPECTION IAW SB-AG-39
